# SDR AALA202007079008

- Difficulty date: July 5, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 10,622 hours, 3,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L3 DOOR, DAMPER LOW PRESSURE.  SERVICED DOOR ASSIST BOTTLE PER AMM TASK 52-10-00-614-00-A, CHECKED GOOD.
